# SDR CALA2014062491335

- Difficulty date: June 23, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 85,113 hours, 24,463 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN OVERWING DOOR EXIT SIGN INOPERATIVE.  R & R RT CABIN OVERWING EXIT SIGN BATTERY PACK IAW MM 33-51-07 & OPERATIONS CHECKED GOOD.
